# SDR ASAA1149485

- Difficulty date: April 1, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA20419
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER HAS CLUSTER OF DENTS 9 INCHES FROM LEADING EDGE AND 4.8 INCHES FROM O/B EDGE.  REMOVED DAMAGED SKIN, FABRICATED DOUBLER SKIN REPAIR IAW B737 400 SRM 51 70 10 REPAIR 4.
